# SDR ARWA9606016

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5264571612000
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT LONGERON 30R, FS 180, CRACKED 2 INCHES.  CRACKED SECTION REMOVED AND REPLACED WITH EXTRUSION PER DC-8 SRM 51-1-8 AND 51-1-20D.
